I am currently taking Carbidopa Levodopa 125 MG-ENTA . My doctor prescribed 1 tablet no more that 5 times a day. I am taking 4 tablets every 3 hours, first dose at 10:00 A., I eat small meal to avoid side effects, but no matter what I do I still get this terrible episodes,can't open my eyes,nausea ,tight throat and short of breath. this happens to me 4 days out of the week. I can't figure out what is causing this? is it the food, the juice , the oil that used to cook, the sugar ? don't know. Today I had a procedure got sedated not eat anything only took 2 pills during the whole day, no side effects, just a little nausea and I was fine . Has anybody experienced this? what should I avoid? is it the dose that is too high? please help.
Carbidopa-Levodopa 125 MG-ENTA. What am I... - Cure Parkinson's
"My doctor prescribed 1 tablet no more that 5 times a day. I am taking 4 tablets every 3 hours ..."
I assume you mean: "I am taking 4 tablets per day, one every 3 hours ..."
You could certainly try dropping down to 3 tablets per day to see if this reduces the side effects (and still provides sufficient symptomatic relief). Or even 2 tablets per day (maybe even taken as half a tablet 4 times per day). It sounds like your doctor has given you plenty of scope to experiment.
Sounds to me you are having an allergic reaction not side effects. you should call your doctor and maybe stop taking the med as soon as possible and you should be careful taking the meds your throat could swell and you could possible die. please be careful
Bailey's advice sounds reasonable i.e. give your doctor a call, report your experience, and seek his/her advice.
If it turns out not to be an allergic reaction, you could consider starting again, but more slowly this time. For example, my neurologist starts new patients on the Madopar 100/25 tablet according to the following schedule:
--------------Breakfast Lunch Dinner
1st week: quarter quarter quarter (after meals)
2nd week: half half half (after meals)
3rd week: full full full (after meals)
4th week: full full full (half hour before meals)
5th week etc. (same as 4th week)
I hope you meant 1 tablet 4 times a day.
Three hourly seems a very short interval, as you are taking all 4 tablets within 10 hours (then going unmedicated for 14).
Try taking them 5 hourly.
You mentioned juice - avoid grapefruit.
From what I able to tell this appears to be an immediate release medication. Many patients do better with timed release/controlled-release/extended-release versions of carbidopa levodopa, such as Sinemet CR, Rytary, or madopar HBS.
It is an extended release product and it sounds like you are taking too much. The side effects you describe are the ones that accompany an overdose of this med.
It is NOT an allergic reaction. If it were you would have experienced the reaction on the day you took only 2 tablets. Try taking less and see how you feel.
Actually, throat swelling can be a sign of allergy, and can be life-threatening if it prevents breathing. Also allergy to medication can arise after the first dose, and that has actually happened to me personally.
If you want to take this particular drug, seems to me like your diet ought to be a consideration since you say the side effects were significantly reduced after fasting.
You eat sugar which indicates you probably eat a lot of things you may wish to reconsider, such as the oil you're using to cook.
Changing your diet might be good thing to do regardless of which drug you take.
IMHO, there are few things a PWP can do that is worse than eating sugar.
Protein interferes with absorption. Try taking your meds one hour before or two hours after your meal. Also space the pills farther apart.
We had to take my mom off of the carpidopa and try something new.
Her episodes where getting closer and her suffering was horrific.
Rytary is the new time released rx.
We will see...
good luck to you..
I’m sorry you have to go through this.
Not what you're looking for?
You may also like...
Dear friends when should I feel the effects of L/C? What symptoms should it help with? Hoping to...
I seem to be getting more of a couch potato and can't be bothered to do things. I live...
a low dose regime of ibogaine a few days ago and the results are remarkable in just a few days. My...
of my Parkinson's meds or at least decrease the doses because of the headaches I was getting from...
alarm clock) feeling fine.
I can't do THC during the day because if I take a dose that's large...